# SDR SWAA041340

- Difficulty date: May 11, 2004
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N389SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26592
- Aircraft time: 33,806 hours, 29,412 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Splice
- Part number: 6551698
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND STRINGER SPLICE AT BS 360, STRINGER 4L, CRACKED.  REPAIRED STRINGER SPLICE PER SRM.
